# SDR AALA20000174

- Difficulty date: January 30, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Airstair
- Component: Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT BOTTOM OF AFT AIRSTAIRS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT BOTTOM OF AFT AIRSTAIRS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
